Doctors Lounge - Cardiology Answers
Forum Name: Cardiology Symptoms
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
|neiljtb - Sat Feb 05, 2005 10:21 am||
i had a 2nd heart attack july 2004 and an angioplasty jan 2005 which went well.
from November 2004 to date I have been suffering from a feeling of dizzyness immediately i wake up in the mornings and as i am still laying down together with very tired legs feeling and nausea. getting up does not effect the symptoms. blood pressure 118/78 on most occassions. these symptoms come and go throughout the day. blood pressure during the attacks is within the normal range. sometimes a headpain is prevelant in the back of the head on the lower right but only for a few minutes
these symptoms will last for a few days and then dissappear for a few days although the dizzyness is there every morning albeit only slight.
over the last 7 days the symtoms have persisted and today been accompanied with occassional electric like shocks to arm and leg muscles. i also experience a flushing sensation all over my body. I have stopped and started all my medication over the past two months to assess there effects but none seem to instigage or exacipate the symptoms. these symptoms have got worse the last few days have you any idea as to the cause of these symptoms?
|Dr. Yasser Mokhtar - Sun Apr 17, 2005 11:43 am||
We cannot rule out a chest cause but these symptoms could be caused by neck problems.
I would recommend that you have a neck x-ray/ct scan for evaluation of your neck spine in addition to discussing this with your cardiologist.
hank you very much for using our website https://doctorslounge.com and i hope that this information helped.
Yasser Mokhtar, M.D.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.